# SDR K4HA99080

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND CORROSION.  C-3 PIT HAS SURFACE CORROSION ON STRINGER 29.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FABRICATED REPAIR PER L1011 SRM 53-30-00, EDR L1-06617.  INSTALLED IAW SRM L1011 51-40-01 AND AIA FAR L106617,
